# SDR IXXA07SMN073S

- Difficulty date: January 31, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Zone 500
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING FLAP UPPER SKIN HAS A NON STANDARD REPAIR BETWEEN STATIONS XF415.000 AND XF420.000.  REMOVED SKIN WITH EXISTING NON STANDARD REPAIR.  FABRICATED NEW SKIN.  CLEANED, TREATED AND PRIMED AREA AND NEW SKIN INTERNAL SURFACE.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW SKIN IAW DC8 SRM 57-7-1 FIGURE 4 TR NUMBER 57-94 DATED 10-01-02, DC8 SRM 57-1-0.PAGE 1, DC8 SRM 57-7-1 FIG 4 ITEM "P", DC8 SRM 51-1-8B, DC8 SRM 51-1-11 AND DC8 SRM 51-1-21.
